Jump to content

Search the Community

Showing results for tags 'visual imagination'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone, just wanted to share my story (and hopefully my eventual recovery). I am 20 years old, and was 19 when I started on 50mg of Sertraline I was prescribed it in Feb 2015 for social anxiety and took it for a month. Quit cold turkey because I felt pretty depersonalised, and cause of the sexual side effects. All of my symptoms came on during my time on the drug or shortly afterwards. They are: Dulling of emotion/Anhedonia - Have felt sadness a few times, and anger a few times. No joy, no passion, maybe some flashes of love but that's it. Unable to relate to characters in books/TV. Dimunition of visual imagination - I used to daydream constantly prior to taking the drug. Since cold turkeying the pictures in my mind are very blurred and I am no longer able to daydream. Loss of creativity - Before the drug I used to read a lot, and when I read I always felt like ideas were constantly popping into my brain. Since I stopped medication this no longer happens. I feel like I am reading the words on the page very superficially.. Physical numbness in brain - Feels like there's a great pressure in the frontal lobe of my head, almost like it is torn (but there is no pain) PSSD - No libido, anorgasmia, difficulty getting and maintaining erections (too much information but I want to be thorough here) No fatigue behind eyes - this one isn't necessarily negative, but since stopping the drug my eyes never get tired regardless of how much time I spend using screens or reading. Possible other symptoms that could be unrelated: Muscle twinges (very mild), worsening of eyesight (20/20 vision pre medication), urine delay (is considerably better now) Improvements - I saw very positive changes when it came to anorgasmia and erections around 6 months into my withdrawal. Unfortunately it seems like in the past 2 months things have gone back to square one. The physical pressure in my head varies a lot, and is definitely much better than it was at the start of my withdrawal (though it still gets very bad). I couldn't read for the first 6 months of this withdrawal because I got absolutely no enjoyment out of it and that was depressing because I used to love reading prior to the drug. Now I read a bit, and it feels nicer than doing nothing I guess, but seriously if that's an improvement in my anhedonia then it's 0% to 1%, because I still have zero positive emotion. General - I feel hopeless about recovery a lot of the time. I have suicidal thoughts but would never commit suicide because of the effect that would have on my mum. I browse through the forums looking for recovery stories, but it seems like most people who recover haven't had this constant anhedonia, and were in a more turbulent emotional withdrawal. If anyone who is in my position, or anyone who was in my position but recovered, could reply I'd be very grateful. Many thanks, Raven
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy